# SDR 2006FA0001086

- Difficulty date: October 4, 2006
- Submitted: November 16, 2006
- Operation: General aviation
- Aircraft: N511SB
- Make and model: Hughes 369D
- Aircraft serial: 1090592D
- Engine: Allsn 250C20B
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 369A75058
- Condition: Corroded
- Location: Antitorque Pedal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION PEDAL SUPPORT WAS FOUND WITH CORROSION ON LOWER BOLT PADS BEYOND REPAIRABLE LIMITS.  REPLACED SUPPORT BRACKET WITH SERVICEABLE PART.  (K)
